MAUDE Adverse Event Report: ZOLL Manufacturing Corporation LifeVest WCD 5100 System; Wearable Cardioverter Defibrillator

ZOLL Manufacturing Corporation LifeVest WCD 5100 System; Wearable Cardioverter Defibrillator
Model Number LifeVest WCD 5100 System
Medical Device Problem Codes Structural Problem (2506); Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
A us distributor returned a monitor and reported that the response buttons were non-functional.
 
Event or Problem Description
A us distributor reported that an electrode belt was unable to securely latch to a monitor.
 
Additional Manufacturer Narrative
Device evaluation of monitor has been completed.The reported problem (response buttons non-functional) was due to the response button switch was broken.The root cause of the broken switch cannot be positively identified.There was no adverse event that resulted from the damaged monitor.
 
Additional Manufacturer Narrative
Device evaluation of electrode belt has been completed.The reported problem (unable to securely latch to a monitor) has been confirmed.Upon evaluation of the electrode belt, the trunk cable connector was damaged and was unable to connect to a monitor.The root cause for the damaged connector could not be positively identified.There was no adverse event that resulted from the damaged belt.

Brand Name
LifeVest WCD 5100 System
Common Device Name
Wearable Cardioverter Defibrillator
Manufacturer (Section D)
ZOLL Manufacturing Corporation
121 gamma drive
pittsburgh PA 15238
Manufacturer (Section G)
ZOLL Manufacturing Corporation
121 gamma drive
pittsburgh PA 15238
Manufacturer Contact
zoll mfg corporation
121 gamma drive
pittsburgh, PA 15238
MDR Report Key50591216
Report Number3008642652-2026-08550
Device Sequence Number9451056
Product Code MVK
UDI-Device Identifier00855778005388
UDI-Public(01)00855778005388(17)280403
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P010030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberLifeVest WCD 5100 System
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date09/03/2026
Supplement Report FDA Received Date09/16/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown